MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

Medtronic Mexico S. De R.L. De CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55150-1030
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the pipeline tip failed to open and became stuck in the marksman and could not be withdrawn.The patient was undergoing surgery for treatment of a saccular, unruptured right internal carotid artery aneurysm with a max diameter of 4.75 mm and a 5 mm neck diameter.The distal landing zone was 4.75 mm and the poximal landing zone was 4.31 mm.The access vessel was the femoral artery with a diameter of 7 mm.It was noted the patient's vessel tortuosity was moderate/normal.Dual antiplatelet therapy (dapt) was administered and platelet reactivity units (pru) level was in the ideal range.The angiographic result post procedure was immediate aneurysm stasis.It was reported that the patient was diagnosed with a right internal carotid artery aneurysm and was scheduled to undergo transcatheter embolization of intracranial aneurysm.Intraoperative angiography showed that the patient was suitable for use of a flow-diverting mesh stent.Preoperatively, the flow-diverting mesh stent (model ped-475-16) was hydrated.Following routine operations, the stent was delivered to the target lesion vessel location.During the procedure, deployment of the tip end was not smooth; repeated attempts still failed to open it smoothly.It was planned to remove it from the body for inspection, and it was found that the stent was stuck inside the microcatheter and could not be withdrawn.Therefore, the microcatheter together with the stent was removed from the body.The new marksman microcatheter (fa-55150-1030) and the flow-diverting mesh stent (ped-475-16) were used instead for operations and the procedure proceeded smoothly.No patient symptoms or further complications were reported as a result of this event.The pipeline was used for an approved (on-label) indication.The device and any accessories were prepared as indicated in the ifu.The catheter was flushed as indicated in the ifu.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50872136
Report Number9617601-2026-05760
Device Sequence Number13106405
Product Code KRA
UDI-Device Identifier00836462014077
UDI-Public(01)00836462014077(17)280922(10)232166033
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55150-1030
Device Catalogue NumberFA-55150-1030
Device Lot Number232166033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale